Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from crohn's disease. Took paracetamol and codeine. Started shaking and shivering. Allergic reaction?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2532 Questions
My husband has crohn's disease and because of stomach like spasms, he bought Paracetamol & Codeine Caplets, he is now shaking and shivering. Could this be an allergic reaction?
Posted Tue, 14 Aug 2012 in Chron's Disease
Answered by Dr. Harish Naik 5 hours later
Welcome to XXXXXXX
It will be nice if you mention whether for shaking and shivering he went to get drugs or after taking the drugs he is having shaking and shivering.
In any case both the pain and allergic reaction can be responsible for the symptoms. If the shivering started after taking the drug i advice you to stop the drugs for time being and if there is improvement, drugs might be responsible for it.
It would be nice if you mention the duration of stomach pain, if it is acute i think it might be due to gastritis and you need antacids and proton pump inhibitors these will reduce the symptoms.
As we are not sure which one is responsible for shaking and shivering i advice you to see physician for examination and find out the cause as it is very difficult to precisely confirm a diagnosis without examination and investigations.
Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor